# SDR 2393

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N695CD
- Make and model: Cirrus SR22
- Aircraft serial: 1372
- Aircraft time: 1,606 hours
- Engine: Cont IO550N
- Engine time: 1,606 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 14605010
- Condition: Failed
- Location: Nr 2 Alternator
- Component: Mcu, Cirrus, MCU120
- Component part number: MCU120
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1300 LOCAL AND DURING CLIMB-OUT FROM KGSP GOING TO KSAV THE ALT 2 WARNING LIGHT CAME ON AND SHOW A BATTERY DISCHARGE.  ACTION TAKEN WAS TO DIVERT TO KGMU FOR TROUBLESHOOT AND REPAIR.  1 PASSENGER ON BOARD AND LANDED WITHOUT INCIDENT.  FOUND THE NR 2 ALT FIELD CONTROL UNIT IN THE MCU 120 TO BE READING HIGH RESISTANCE.
